Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stomach burn,burping,Excessive bowel movement.

For quite some time, I have upper stomach burn , and also frequent burps. I am restless and Only after burp, I feel relieved. Also at times after meal, i use toilet and feel relieved. I pass motion 2-3 times a day. I do not take tea, cofee anything that is spicy. No alcohol . A doctor advised I have ulcer based on my symptoms. No test was taken till now. I am advised to take H Pylori Kit. Will this cure my symptoms and cause permanently?
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello.

Thanks for writing to us.
H.PYLORI KIT WILL HELP IN THE DIAGNOSIS OF PEPTIC ULCER. THE TREATMENT WILL BE DONE WITH ANTIBIOTICS IN CASE TE INFECTION IS DETECTED. YOU MIGHT NEED A DIAGNOSTIC ENDOSCOPY TO SEE IF THERE ARE ANY ULCERS IN YOUR STOMACH.
Most of the times such problems do need a lifelong dietary restrictions and symptomatic treatment.
I hope this information has been both informative and helpful for you.

Regards,

Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor